CureZone   Log On   Join
My migraines went from about once or twice a month to maybe one or two a year
 
Bugged out Views: 3,308
Published: 5 years ago
 
This is a reply to # 2,244,551

My migraines went from about once or twice a month to maybe one or two a year


I'm not familiar with any of those products and I don't have any tummy trouble like a lot of parasite, candida and SIBO sufferers do, but I can relate to dealing with undiagnosed health issues for years... Basically, I'm just chiming in because no one else has stepped up to the plate...

When did your problems start? When did you start birth control pills? It wasn't until about 2 month after I stopped taking bcp that I realized they were responsible for my migraines. I was on them from my teens until about 30 yrs old. Quitting was one of the best decisions I ever made. My migraines went from about once or twice a month to maybe one or two a year and my regular headaches went down so much that I no longer have to carry Excedrin with me everywhere I go. In fact, I won't even use it now. Instead, I'll take ibuprophin, but I don't even keep that in my handbag. No, this has nothing to do with your case, but I want you to take a closer look at when your symptoms started and the time you started bcp. I don't think women should be on them for longer than a few years. If you're taking it for anything other than to keep from getting pregnant, please list those reasons. I strongly feel that irregular periods, heavy bleeding, pmdd and ovarian cysts are all related to something bigger and the bcp is just a band-aid masking the real problem. Cleanses will help.

I think the ACV would have caused a reaction before now if you've been taking it since January, but who knows. What did you eat that day 3 weeks ago when you had sudden nausea and diarrhea? It could have been food poison. It happens a lot more than people realize...

You are probably experiencing die off from the parasite cleanse. I looked at the website, but I didn't see where they list the ingredients in the pwa syrup. What's in it?

Keep doing the cleanses, but if you start feeling really bad ease up a bit for awhile and then gradually increase back up to the standard dose over a period of time. Good luck!
 

 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  www.curezone.org

0.453 sec, (1)